Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 23, NWS Grand Forks, ND

May 24, 2010Marshall County, Pennington County, Red Lake County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 24, 2010, 11:47 AM CDT for Marshall County, Pennington County, Red Lake County, Minnesota. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 24, 2010, 11:47 AM CDT (16:47 UTC)
Expired
May 24, 2010, 12:45 PM CDT
In force
58 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Marshall County, MN, Pennington County, MN, Red Lake County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 107 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 4.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2116 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:20 AM CDT, 27 minutes earlier.

Area forecast discussion, May 24, 11:20 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1120 AM CDT MON MAY 24 2010

.UPDATE...
ACTIVE AFTN/EVE EXPECTED IN PARTS OF THE FCST AREA. STRONG 850 MB
MOISTURE ADVECTION WILLL CONTINUE TODAY...AND WATER VAPOR SHOWS
SEVERAL SHORT WAVES MOVING NORTH EAST OF THE ERN COLORADO 500 MB
LOW INTO ND/NW MN. ONE SUCH WAVE PRODUCED THE MORNING STORMS FROM
DETROIT LAKES TO BEMIDJI AND THIS IS NOW OVER INTERNATIONAL FALLS
AREA MOVING AWAY. ANOTHER SHORT WAVE ASSOC WITH A PUSH OF HIGHER
850 MB DEW PTS CAUSING STORMS TO INTENSIFY IN AREAS WEST OF
JAMESTOWN AND SOUTHWEST OF DEVILS LAKE. ANOTHER STRONGER STORM WAS
IN NORTH CENTRAL. ALL ACTIVITY IS ELEVATED. 12Z ABR SOUNDING SHOWS
CAPPED AT THE SFC BUT VERY UNSTABLE LAYER STARTING ABOUT 870 MB.

ACTIVITY LATER TODAY INTO THIS EVENING DEPENDENT ON LOCATION OF
WARM FRONT WHICH IS NOW LIFTING NORTHWARD THRU FAR NE SD AND CNTRL
MN. WARM FRONT VERY WELL DEFINED WITH WINDS TURNING SOUTH-
SOUTHEAST AND DEW PTS CLIMBING AROUND 70F. AT 16Z...OBS INDICATE
LIKELY WARM FRONT LOCATION FROM NORTH OF MOBRIDGE...TO JUST PAST
BRITTON SD TO NEAR WAHPETON TO JUST SOUTH OF FERGUS FALLS THEN TO
NEAR WADENA. DEW PTS 71 AT ELBOW LAKE AND AT DALTON. RUC AND NAM12
HAVE THIS BOUNDARY REACHING NR A BAUDETTE TO GRAND FORKS TO
JAMESTOWN LINE. RUC13 VGP INDICATE FOCUS OF VERY HIGH 0-2KM VGP
VALUES OF OVER 1.0 JUST SOUTH OF FRONT...AND ALSO FOCUS OF 71-73
DEW PTS AND CAPES NR 4000 J/KG. NOW RUC MIGHT BE A TAD HIGH WITH
VALUES...BUT STILL EVIDENCE IS THERE THAT WARM FRONT AREA WILL
LIKELY BECOME FOCUS FOR SVR CONVECTION LATER THIS AFT/EVE. WITH
ANY STORM ALONG WARM FRONT...LOW LEVEL ROTATION PRESENT FOR PSBL
TORNADIC STORMS. SECOND TORNADIC THREAT WILL BE IN SW ND CLOSER TO
SFC LOW TRIPLE POINT.

FZL LEVELS REMAIN HIGH 13-14KFT AND PWATS INDICATE HVY RAIN THREAT
FROM ANY CELLS. WILL NOT DEVIATE ANY FROM CURRENT FLASH FLOOD
WATCH IN PLACE.

&&

.PREV DISCUSSION... /ISSUED 355 AM CDT MON MAY 24 2010/

SHORT TERM...MAIN CONCERN IS GOING TO BE SEVERE STORM POTENTIAL
AND FLASH FLOOD POTENTIAL TODAY INTO THIS EVENING. MODELS IN
DECENT AGREEMENT...WITH DETAILS ALWAYS HARD TO FIGURE OUT. WILL
USE A BLEND.

VERY MOIST AIRMASS AND STRONG 850MB WARM FRONT SURGING INTO THE
SOUTHERN FA ATTM WITH UP TO 2000 J/KG MUCAPE. THIS COMBINED WITH
DEEP LAYER SHEAR 40-50KNTS ENOUGH TO PRODUCE SOME STORMS WITH
SEVERE HAIL. THIS ACTIVITY LIKELY WILL CONTINUE NORTHWARD
PROPAGATION THROUGH THE MORNING. SEVERE WATCH 211 COVERS THIS
WELL...WILL NEED TO WATCH IF THE CURRENT WATCH NEEDS TO BE
EXPANDED NORTHWARD LATER THIS MORNING.

CONSIDERING UPSTREAM RADAR IMAGERY...THINKING THERE WILL BE
ANOTHER AREA OF STORMS THAT MOVES ACROSS MAINLY THE WESTERN FA
THIS MORNING INTO THE EARLY AFTERNOON HOURS. GIVEN INSTABILITY OF
AIRMASS AND DEEP LAYER SHEAR VALUES...AGAIN COULD BE SOME SEVERE
STORMS. A BRIEF BREAK POSSIBLE...AND THEN MID-LATE AFTERNOON SHOW
BEGINS. SOME UNCERTAINTY WITH SKY COVER...BUT IF SOME CLEARING
DEVELOPS IN THE AFTERNOON MODERATE TO HIGH INSTABILITY WILL
DEVELOP. ALSO SOME UNCERTAINTY WITH POSITION OF WARM FRONT...BUT
DEFINITELY SFC BASED STORMS POSSIBLE...ESPECIALLY ACROSS THE SW FA
WHICH IS CLOSEST TO THE SFC LOW. THIS COULD BE THE PERIOD WHERE
THE STRONGEST OF THE STORMS TODAY WILL OCCUR. DRY AIRMASS THEN
MOVES FROM WEST THE EAST TONIGHT...WITH A VERY STRONG LOW-LEVEL
JET. INSTABILITY DOES WEAKEN...BUT COULD BE ENOUGH TO KEEP SEVERE
THREAT GOING. NEEDLESS TO SAY...COULD BE A LONG DAY OF ON AND OFF
SEVERE WEATHER. SEE SWODY1 FOR MORE DETAILS.

FLASH FLOOD THREAT STILL HIGH ACROSS THE AREA WHERE HEAVY RAINS
FELL LAST NIGHT. WILL KEEP FLASH FLOOD WATCH GOING...AND ADD
RANSOM AND SARGENT COUNTIES. MODELS SIGNALING SEVERAL SHOTS FOR
CONVECTION TO THIS AREA THROUGH THE DAY.

A MORE QUIET PERIOD EXPECTED TUE-WED. SHOULD BE DECENT MIXING ON
TUESDAY WITH 850MB WIND SPEEDS AROUND 35 KNTS. A WIND ADVISORY MAY
BE NEEDED FOR A PORTION OF THE WESTERN FA.

LONG TERM...NOT A LOT OF TIME TO LOOK AT THIS PERIOD WITH ONGOING
SEVERE WEATHER. BRIEF LOOK AT 00Z ECMWF/GFS LEAD TO NO CHANGES
REQUIRED.

AVIATION...THUNDER CHANCES WILL INCREASE BY MONDAY
MORNING. PERIODS OF MVFR CONDITIONS POSSIBLE TODAY...ESPECIALLY
WITH HEAVIER STORMS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NDZ006-014-015-024-
     026>029-038-049-052-054.

MN...NONE.
&&

RIDDLE/TG
Hazardous weather outlook, May 24, 5:10 AM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
510 AM CDT MON MAY 24 2010

NDZ006-014-015-024-026>029-038-049-052-054-251200-
TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-BARNES-
RANSOM-SARGENT-WESTERN WALSH COUNTY-
510 AM CDT MON MAY 24 2010

...FLASH FLOOD WATCH FOR TODAY THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO
TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME.
LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST
THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS
SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING.

THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY
RAINFALL IN A SHORT AMOUNT OF TIME. PORTIONS OF EASTERN NORTH
DAKOTA RECEIVED HEAVY RAINFALL SATURDAY NIGHT...AND THUS SOILS ARE
SATURATED. ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ001>009-013>017-022>024-027>032-040-NDZ007-008-016-030-039-053-
251200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CAVALIER-PEMBINA-
EASTERN WALSH COUNTY-TRAILL-CASS-RICHLAND-
510 AM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO
TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME.
LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST
THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS
SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING. THESE
THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN
A SHORT AMOUNT OF TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TG

In the hours before

Local storm report, May 24, 8:19 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
819 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     HAIL             AUDUBON                 46.86N 95.98W
05/24/2010  E1.00 INCH       BECKER             MN   PUBLIC

0756 AM     HAIL             5 N BEAULIEU            47.41N 95.80W
05/24/2010  E1.00 INCH       MAHNOMEN           MN   PUBLIC

&&

JKAISER
Local storm report, May 24, 8:41 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
841 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     HAIL             1 E WINGER              47.54N 95.96W
05/24/2010  E1.00 INCH       POLK               MN   TRAINED SPOTTER

0645 AM     HAIL             2 W BEMIDJI             47.48N 94.92W
05/24/2010  M0.75 INCH       BELTRAMI           MN   TRAINED SPOTTER

0743 AM     HAIL             3 NE CALLAWAY           47.01N 95.87W
05/24/2010  E2.50 INCH       BECKER             MN   PUBLIC

            SOME TENNIS BALL SIZE HAIL FELL...BUT IT WAS MOSTLY
            QUARTER SIZE.

0744 AM     HAIL             AUDUBON                 46.86N 95.98W
05/24/2010  E1.00 INCH       BECKER             MN   PUBLIC

0756 AM     HAIL             5 N BEAULIEU            47.41N 95.80W
05/24/2010  E1.00 INCH       MAHNOMEN           MN   PUBLIC

&&

JKAISER
Special weather statement, May 24, 8:43 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
843 AM CDT MON MAY 24 2010

MNZ009-017-241445-
NORTH BELTRAMI MN-SOUTH BELTRAMI MN-
843 AM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELTRAMI COUNTY
UNTIL 945 AM CDT...

AT 840 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR BEMIDJI...MOVING TO THE NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
PENNINGTON AROUND 850 AM CDT.
TURTLE RIVER...PUPOSKY AND DEBS AROUND 855 AM CDT.
TENSTRIKE AROUND 900 AM CDT.
NEBISH...ISLAND LAKE AND HINES AROUND 905 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

HOPKINS
Local storm report, May 24, 8:59 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
859 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     HAIL             BEMIDJI                 47.48N 94.88W
05/24/2010  E0.88 INCH       BELTRAMI           MN   AMATEUR RADIO

            NICKEL AND DIME SIZED HAIL REPORTED.

&&

JKAISER
Special weather statement, May 24, 9:49 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
949 AM CDT MON MAY 24 2010

MNZ009-017-241515-
NORTH BELTRAMI MN-SOUTH BELTRAMI MN-
949 AM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BELTRAMI COUNTY UNTIL
1015 AM CDT...

AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR BLACKDUCK...OR 24 MILES NORTHEAST OF BEMIDJI...
MOVING TO THE NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM...ALONG
WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
SHOOKS AND KELLIHER AROUND 1000 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

HOPKINS
Local storm report, May 24, 10:32 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1032 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      3 S WHITE EARTH         47.05N 95.84W
05/24/2010                   BECKER             MN   LAW ENFORCEMENT

            WATER FLOWING OVER BECKER COUNTY 109 SOUTH OF WHITE
            EARTH. SEVERAL OTHER SECONDARY ROADS NEAR THE BECKER AND
            MAHNOMEN COUNTY LINE HAVE BEEN REPORTED FLOODED OR WASHED
            OUT DUE TO THE EXCESSIVE RAIN.

&&

MEWENS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 2:17 AM CDTSevere Thunderstorm WarningFGFWilkin43 min
May 24, 2:49 AM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail41 min
May 24, 3:44 AM CDTSevere Thunderstorm WarningFGFMahnomen, Norman, Polk, Red Lake48 min
May 24, 4:30 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin45 min
May 24, 6:34 AM CDTSevere Thunderstorm WarningFGFBeltrami, Hubbard28 min
May 24, 7:26 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Mahnomen49 min
May 24, 7:41 AM CDTFlash Flood WarningFGFBecker, Mahnomen8 hr
May 24, 7:43 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Mahnomen47 min
May 24, 9:23 AM CDTRiver Flood WatchFGFKittson18 hr
May 24, 2:16 PM CDTAreal Flood AdvisoryFGFKittson, Marshall, Polk9 hr
May 24, 2:20 PM CDTTornado WarningFGFKittson, Marshall25 min
May 24, 2:44 PM CDTTornado WarningFGFMarshall61 min
May 24, 3:04 PM CDTSevere Thunderstorm WarningFGFNorman, Polk56 min
May 24, 3:24 PM CDTTornado WarningFGFNorman, Polk42 min
May 24, 4:11 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk, Red Lake64 min
May 24, 4:43 PM CDTSevere Thunderstorm WarningFGFPolk62 min
May 24, 5:06 PM CDTSevere Thunderstorm WarningFGFMarshall, Norman, Pennington, Polk, Red Lake54 min
May 24, 5:19 PM CDTSevere Thunderstorm WarningFGFNorman41 min
May 24, 5:25 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall43 min
May 24, 5:34 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk56 min
May 24, 5:42 PM CDTSevere Thunderstorm WarningFGFNorman, Polk, Red Lake48 min
May 24, 5:49 PM CDTFlash Flood WarningFGFKittson, Marshall, Pennington, Polk, Red Lake, Roseau13 hr
May 24, 6:09 PM CDTSevere Thunderstorm WarningFGFNorman, Polk, Red Lake34 min
May 24, 6:12 PM CDTWind AdvisoryFGFGrant, Otter Tail, Wadena, Wilkin4 hr
May 24, 6:19 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Roseau41 min
May 24, 6:42 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake63 min
May 24, 6:54 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Roseau66 min
May 24, 2:06 AM CDTSevere Thunderstorm WarningFGFRansom, Sargent39 min
May 24, 3:30 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele28 min
May 24, 1:50 PM CDTFlash Flood WarningFGFBenson, Eddy, Griggs, Nelson, Ramsey7 hr
May 24, 2:26 PM CDTTornado WarningFGFBarnes, Ransom64 min
May 24, 3:28 PM CDTTornado WarningFGFBarnes, Griggs, Steele62 min
May 24, 3:56 PM CDTFlash Flood WarningFGFBarnes15 hr
May 24, 4:18 PM CDTTornado WarningFGFBarnes, Cass, Steele, Traill42 min
May 24, 5:44 PM CDTSevere Thunderstorm WarningFGFCass, Traill31 min
May 24, 6:20 PM CDTSevere Thunderstorm WarningFGFCass, Traill40 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.